Works matching AU Karapinar, Erdal
Results: 235
An inevitable note on bipolar metric spaces.
- Published in:
- AIMS Mathematics, 2024, v. 9, n. 2, p. 3320, doi. 10.3934/math.2024162
- By:
- Publication type:
- Article
Extended suprametric spaces and Stone-type theorem.
- Published in:
- AIMS Mathematics, 2023, v. 8, n. 10, p. 23183, doi. 10.3934/math.20231179
- By:
- Publication type:
- Article
FIXED POINT THEOREMS FOR MAPPINGS WITH A CONTRACTIVE ITERATE AT A POINT IN MODULAR METRIC SPACES.
- Published in:
- Fixed Point Theory, 2022, v. 23, n. 2, p. 519, doi. 10.24193/fpt-ro.2022.2.07
- By:
- Publication type:
- Article
FIXED POINT RESULTS FOR ADMISSIBLE Z-CONTRACTIONS.
- Published in:
- Fixed Point Theory, 2018, v. 19, n. 2, p. 515, doi. 10.24193/fpt-ro.2018.2.41
- By:
- Publication type:
- Article
On the fixed points of iterative contractive mappings defined via implicit relation.
- Published in:
- Optimization, 2021, v. 70, n. 5/6, p. 1009, doi. 10.1080/02331934.2020.1742122
- By:
- Publication type:
- Article
Revisiting Meir-Keeler type fixed operators on Branciari distance space.
- Published in:
- Tbilisi Mathematical Journal, 2019, v. 12, n. 4, p. 97, doi. 10.32513/tbilisi/1578020570
- By:
- Publication type:
- Article
On Nonlinear Contractions in New Extended b-Metric Spaces.
- Published in:
- Applications & Applied Mathematics, 2019, v. 14, n. 1, p. 537
- By:
- Publication type:
- Article
Fixed point theorems for basic ϑ-contraction and applications.
- Published in:
- Carpathian Journal of Mathematics, 2024, v. 40, n. 3, p. 789, doi. 10.37193/CJM.2024.03.16
- By:
- Publication type:
- Article
Frum-Ketkov type multivalued operators.
- Published in:
- Carpathian Journal of Mathematics, 2021, v. 37, n. 2, p. 203, doi. 10.37193/CJM.2021.02.06
- By:
- Publication type:
- Article
On admissible hybrid Geraghty contractions.
- Published in:
- Carpathian Journal of Mathematics, 2020, v. 36, n. 3, p. 433, doi. 10.37193/cjm.2020.03.11
- By:
- Publication type:
- Article
BEST PROXIMITY POINTS AND FIXED POINTS WITH $R$ -FUNCTIONS IN THE FRAMEWORK OF $w$ -DISTANCES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 3, p. 497, doi. 10.1017/S0004972718001193
- By:
- Publication type:
- Article
A Fixed Point Result for Boyd-Wong Cyclic Contractions in Partial Metric Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/597074
- By:
- Publication type:
- Article
An Extension of Generalized (ψ,φ)-Weak Contractions.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/431872
- By:
- Publication type:
- Article
Tripled Coincidence Point Theorems for Nonlinear Contractions in Partially Ordered Metric Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/329298
- By:
- Publication type:
- Article
Coincidence Points for Expansive Mappings under c-Distance in Cone Metric Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/308921
- By:
- Publication type:
- Article
Some integral type common fixed point theorems satisfying ø-contractive conditions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2014, v. 21, n. 4, p. 593, doi. 10.36045/bbms/1414091005
- By:
- Publication type:
- Article
FIXED POINT ON CONVEX b-METRIC SPACE VIA ADMISSIBLE MAPPINGS.
- Published in:
- TWMS Journal of Pure & Applied Mathematics, 2021, v. 12, n. 2, p. 254
- By:
- Publication type:
- Article
ON INTERPOLATIVE BOYD-WONG AND MATKOWSKI TYPE CONTRACTIONS.
- Published in:
- TWMS Journal of Pure & Applied Mathematics, 2020, v. 11, n. 2, p. 204
- By:
- Publication type:
- Article
Common fixed point results in function weighted metric spaces.
- Published in:
- Journal of Inequalities & Applications, 2019, v. 2019, n. 1, p. N.PAG, doi. 10.1186/s13660-019-2123-6
- By:
- Publication type:
- Article
Dragomir and Gosa type inequalities on b-metric spaces.
- Published in:
- Journal of Inequalities & Applications, 2019, v. 2019, n. 1, p. 1, doi. 10.1186/s13660-019-1979-9
- By:
- Publication type:
- Article
Discussion on the fixed point problems with constraint inequalities.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1818-4
- By:
- Publication type:
- Article
Common fixed point results on an extended b-metric space.
- Published in:
- Journal of Inequalities & Applications, 2018, v. 2018, n. 1, p. 1, doi. 10.1186/s13660-018-1745-4
- By:
- Publication type:
- Article
Soft Fixed Point Theorems for the Soft Comparable Contractions.
- Published in:
- Journal of Function Spaces, 2021, p. 1, doi. 10.1155/2021/5554510
- By:
- Publication type:
- Article
A Note on the Górnicki-Proinov Type Contraction.
- Published in:
- Journal of Function Spaces, 2021, p. 1, doi. 10.1155/2021/6686644
- By:
- Publication type:
- Article
Multivalued φ-Contractions on Extended b-Metric Spaces.
- Published in:
- Journal of Function Spaces, 2020, p. 1, doi. 10.1155/2020/5989652
- By:
- Publication type:
- Article
Multivalued φ-Contractions on Extended b-Metric Spaces.
- Published in:
- Journal of Function Spaces, 2020, p. 1, doi. 10.1155/2020/5989652
- By:
- Publication type:
- Article
Fixed Point Theorems for Hybrid Mappings.
- Published in:
- Scientific World Journal, 2015, v. 2015, p. 1, doi. 10.1155/2015/938165
- By:
- Publication type:
- Article
Coupled coincidence point results on generalized distance in ordered cone metric spaces.
- Published in:
- Positivity, 2013, v. 17, n. 4, p. 979, doi. 10.1007/s11117-012-0216-2
- By:
- Publication type:
- Article
Discussion on the hybrid Jaggi-Meir-Keeler type contractions.
- Published in:
- AIMS Mathematics, 2022, v. 7, n. 7, p. 12702, doi. 10.3934/math.2022703
- By:
- Publication type:
- Article
A solution for the non-cooperative equilibrium problem of two person via fixed point theory.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, n. 1, p. 1, doi. 10.1186/s13660-015-0679-3
- By:
- Publication type:
- Article
A short-note on 'Common fixed point theorems for non-compatible self-maps in generalized metric spaces'.
- Published in:
- Journal of Inequalities & Applications, 2015, v. 2015, p. 1, doi. 10.1186/s13660-015-0579-6
- By:
- Publication type:
- Article
A note on '(G, F)-Closed set and tripled point of coincidence theorems for generalized compatibility in partially metric spaces'.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-522
- By:
- Publication type:
- Article
Further generalizations of the Banach contraction principle.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-439
- By:
- Publication type:
- Article
α-ψ-Geraghty contractions on generalized metric spaces.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-423
- By:
- Publication type:
- Article
Generalized α-ψ contractive mappings in quasi-metric spaces and related fixed-point theorems.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-36
- By:
- Publication type:
- Article
Generalized (ξ, α)-expansive mappings and related fixed-point theorems.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-22
- By:
- Publication type:
- Article
New extension of p-metric spaces with some fixed-point results onM-metric spaces.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-18
- By:
- Publication type:
- Article
(α - ψ)-Contractive Mappings on Generalized Quasimetric Spaces.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/914398
- By:
- Publication type:
- Article
Common fixed point results from quasi-metric spaces to G-metric spaces.
- Published in:
- Journal of the Egyptian Mathematical Society, 2015, v. 23, n. 2, p. 356, doi. 10.1016/j.joems.2014.06.009
- By:
- Publication type:
- Article
An integral type fixed point theorem for multi-valued mappings employing strongly tangential property.
- Published in:
- Journal of the Egyptian Mathematical Society, 2014, v. 22, n. 2, p. 258, doi. 10.1016/j.joems.2013.08.002
- By:
- Publication type:
- Article
ON CONTRACTIONS VIA SIMULATION FUNCTIONS ON EXTENDED b-METRIC SPACES.
- Published in:
- Miskolc Mathematical Notes, 2020, v. 21, n. 1, p. 127, doi. 10.18514/MMN.2020.2871
- By:
- Publication type:
- Article
FIXED POINT THEOREMS IN UNIFORM SPACE ENDOWED WITH GRAPH.
- Published in:
- Miskolc Mathematical Notes, 2017, v. 18, n. 1, p. 57, doi. 10.18514/MMN.2017.2034
- By:
- Publication type:
- Article
FIXED POINT THEOREM ON PARTIAL METRIC SPACES INVOLVING RATIONAL EXPRESSIONS.
- Published in:
- Miskolc Mathematical Notes, 2013, v. 14, n. 1, p. 135, doi. 10.18514/MMN.2013.471
- By:
- Publication type:
- Article
A NOTE ON COMMON FIXED POINT THEOREMS IN PARTIAL METRIC SPACES.
- Published in:
- Miskolc Mathematical Notes, 2011, v. 12, n. 2, p. 185, doi. 10.18514/MMN.2011.335
- By:
- Publication type:
- Article
REVISITING SIMULATION FUNCTIONS VIA INTERPOLATIVE CONTRACTIONS.
- Published in:
- Applicable Analysis & Discrete Mathematics, 2019, v. 13, n. 3, p. 859, doi. 10.2298/AADM190325038K
- By:
- Publication type:
- Article
ON COUPLED FIXED POINT THEOREMS IN PARTIALLY ORDERED PARTIAL METRIC SPACES.
- Published in:
- Journal of Applied Functional Analysis, 2013, v. 8, n. 2, p. 158
- By:
- Publication type:
- Article
ON COUPLED FIXED POINT THEOREMS IN PARTIALLY ORDERED PARTIAL METRIC SPACES.
- Published in:
- Journal of Applied Functional Analysis, 2013, v. 8, n. 1, p. 158
- By:
- Publication type:
- Article
A NEW NON-UNIQUE FIXED POINT THEOREM.
- Published in:
- Journal of Applied Functional Analysis, 2012, v. 7, n. 1/2, p. 92
- By:
- Publication type:
- Article
Nonlocal partial fractional evolution equations with state dependent delay.
- Published in:
- Proyecciones - Journal of Mathematics, 2023, v. 42, n. 5, p. 1191, doi. 10.22199/issn.0717-6279-5317
- By:
- Publication type:
- Article
TRIPLE FIXED POINT THEOREMS FOR WEAK (ψ-Ø)-CONTRACTIONS.
- Published in:
- Journal of Computational Analysis & Applications, 2013, v. 15, n. 5, p. 844
- By:
- Publication type:
- Article